Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > May 2013

 

 

A Real-Time Anomaly Network Intrusion Detection System with High Accuracy, Vol. 2, No. 2 (May 2013), PP:49-56

Download

Authors:
Ahmed A. Elngar - Scince faculty, Al-Azhar University, Cairo, Egypt
Dowlat A. El A. Mohamed - Math & Computer Science Department, Faculty of Science, Ain-Shams University
Fayed F. M. Ghaleb - Math & Computer Science Department, Faculty of Science, Ain-Shams University

 

The Application of Optimal Homotopy Asymptotic Method for One-Dimensional Heat and Advection- Diffusion Equations, Vol. 2, No. 2 (May 2013), PP:57-61

Download

Authors:
Fazle Mabood - Department of Mathematics, Edwardes College Peshawar, KPK, 25000, Pakistan

 

Soft Ideals Of BCC-algebras, Vol. 2, No. 2 (May 2013), PP:63-68

Download

Authors:
R. Ameri, et al - School of Mathematics, Statistics and Computer Science, College of Sciences, University of Tehran

 

Some Ad Hoc Network Characteristics Effects on the Performance of On-Demand Routing Protocols, Vol. 2, No. 2 (May 2013), PP:69-75

Download

Authors:
A. A. A. Radwan - Computer Science Dept., Faculty of Science, Minia University, Egypt.
Marghny H. Mohamed - CS Dept., Faculty of Computer and Information, Assiut Univesity, Egypt.
Mahmoud A. Mofaddel - Mathematics Dept., Faculty of Science, Sohag University, Egypt.
H El-Sayed - Mathematics Dept., Faculty of Science, Sohag University, Egypt.

 

A Study of Critical Transmission Range for Connectivity in Ad Hoc Network, Vol. 2, No. 2 (May 2013), PP:77-87

Download

Authors:
A. A. A. Radwan - Computer Science Dept., Faculty of Science, Minia University, Egypt.
Marghny H. Mohamed - CS Dept., Faculty of Computer and Information, Assiut Univesity, Egypt.
Mahmoud A. Mofaddel - Mathematics Dept., Faculty of Science, Sohag University, Egypt.
H. El-Sayed - Mathematics Dept., Faculty of Science, Sohag University, Egypt.

 

Ontology Algorithm Based on Semi-supervised Eigenmap Learning, Vol. 2, No. 2 (May 2013), PP:89-92

Download

Authors:
Bo Peng - School of Information Science and Technology, Yunnan Normal University, Kumming 650500, China
Tian-wei Xu - School of Information Science and Technology, Yunnan Normal University, Kumming 650500, China
Zhen Li - School of Information Science and Technology, Yunnan Normal University, Kumming 650500, China
Wei Gao - School of Information Science and Technology, Yunnan Normal University, Kumming 650500, China

 

On Tikhonov regularization method in calibration of volatility term-structure, Vol. 2, No. 2 (May 2013), PP:93-100

Download

Authors:
Ahmad Reza Yazdanian - Iran University of Science and Technology

 

Semihypergroups characterized by (∈,∈∨q_{k})-fuzzy hyperideals, Vol. 2, No. 2 (May 2013), PP:101-121

Download

Authors:
Muhammad Shabir - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan.
Tariq Mahmood - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan.

 

Improved (G′/G) -expansion method for elliptic-like equation and general traveling wave solutions of some class of NLPDEs, Vol. 2, No. 2 (May 2013), PP:123-127

Download

Authors:
E. Osman - Mathematics Department, Faculty of Science, Sohag University, Sohag, Egypt
M. Khalfallah - Mathematics Department, Faculty of Science, South Valley University, Qena, Egypt
H. Sapoor - Mathematics Department, Faculty of Science, Sohag University, Sohag, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved